# SDR 2014FA0000433

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: General aviation
- Aircraft: N487DA
- Make and model: Cirrus SR20
- Aircraft serial: 1832
- Aircraft time: 5,624 hours, 5,624 cycles
- Engine: Cont IO360ES
- Engine time: 1,129 hours, 1,129 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 630690
- Condition: Broken
- Location: Engine Timing
- Part time: 1,129 hours, 1,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION,  A GEAR TOOTH WAS FOUND IN OIL SUMP.  AFTER FURTHER INSPECTION IT WAS FOUND TO BE A TOOTH FROM THE TIMING GEAR ON THE CRANKSHAFT.
